# SDR CHQA000446

- Difficulty date: January 25, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N841
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RT OVERWING EMERGENCY LIGHT LAMP IAW EMB 135 AMM 33-50-10.  OPS CHECK GOOD.  LAMP PN 1317.
